Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
Kyungpook mathematical journal
Journal Basic Information
Journal DOI :
Department of Mathematics, Kyungpook National University
Editor in Chief :
Volume & Issues
Volume 50, Issue 4 - Dec 2010
Volume 50, Issue 3 - Sep 2010
Volume 50, Issue 2 - Jun 2010
Volume 50, Issue 1 - Mar 2010
Selecting the target year
Meromorphic Functions Sharing a Small Function with their Differential Polynomials
Zhang, Jilong ;
Kyungpook mathematical journal, volume 50, issue 3, 2010, Pages 345~355
DOI : 10.5666/KMJ.2010.50.3.345
In this paper, we investigate uniqueness problems of meromorphic functions sharing a small function with their differential polynomials, and give some results which are related to a conjecture of R. Br
ck, and also improve several previous results.
On Some Uniqueness Theorems of Meromorphic Functions Sharing Three Values
Sarkar, Arindam ; Chattopadhyay, Paulomi ;
Kyungpook mathematical journal, volume 50, issue 3, 2010, Pages 357~370
DOI : 10.5666/KMJ.2010.50.3.357
We prove some uniqueness theorems of meromorphic functions sharing three values which improves some results of Banerjee.
Ostrowski's Type Inequalities for (α, m)-Convex Function
Ozdemir, Muhamet Emin ; Kavurmaci, Havva ; Set, Erhan ;
Kyungpook mathematical journal, volume 50, issue 3, 2010, Pages 371~378
DOI : 10.5666/KMJ.2010.50.3.371
In this paper, we establish new inequalities of Ostrowski's type for functions whose derivatives in absolute value are (
On Orthogonal Generalized (σ, τ)-Derivations of Semiprim Near-Rings
Huang, Shuliang ;
Kyungpook mathematical journal, volume 50, issue 3, 2010, Pages 379~387
DOI : 10.5666/KMJ.2010.50.3.379
In this paper, we present some results concerning orthogonal generalized (
)-derivations in semiprime near-rings. These results are a generalization of result of Bresar and Vukman, which are related to a theorem of Posner for the product of two derivations in prime rings.
On Some New Generalized Di erence Statistically Convergen Sequence Spaces De ned by a Sequence of Orlicz Function
Bekt, Cigdem Asma ; Atici, Gulcan ;
Kyungpook mathematical journal, volume 50, issue 3, 2010, Pages 389~397
DOI : 10.5666/KMJ.2010.50.3.389
In this paper we introduce the new generalized difference sequence space
,M,p,q,s) defined over a seminormed sequence space (X,q). We study some of it properties, like completeness, solidity, symmetricity etc. We obtain some relations between these spaces as well as prove some inclusion result.
Some New Inequalities of Hermite-Hadamard's Type
Saglam, Aziz ; Yildirim, Huseyin ; Sarikaya, Mehmet Zeki ;
Kyungpook mathematical journal, volume 50, issue 3, 2010, Pages 399~410
DOI : 10.5666/KMJ.2010.50.3.399
In this paper, we establish several new inequalities for some differantiable mappings that are connected with the celebrated Hermite-Hadamard integral inequality. Some applications for special means of real numbers are also provided.
Some Characterizations of Regular and Semisimple Γ-Rings
Ma, Xueling ; Zhan, Jianming ; Jun, Young-Bae ;
Kyungpook mathematical journal, volume 50, issue 3, 2010, Pages 411~417
DOI : 10.5666/KMJ.2010.50.3.411
Some characterizations of regular
-rings are described by means of fuzzy ideals. The concepts of fuzzy interior ideals in
-rings and semisimple
-rings are introduced. Some characterizations of semisimple
-rings are investigated by means of fuzzy interior ideals.
Preconditioning Cubic Spline Collocation Methods for a Coupled Elliptic Equation
Shin, Byeong-Chun ; Kim, Sang-Dong ;
Kyungpook mathematical journal, volume 50, issue 3, 2010, Pages 419~431
DOI : 10.5666/KMJ.2010.50.3.419
A low-order finite element preconditioner is analyzed for a cubic spline collocation method which is used for discretizations of coupled elliptic problems derived from an optimal control problrm subject to an elliptic equation. Some numerical evidences are also provided.
Partial Sums of Starlike Harmonic Univalent Functions
Porwal, Saurabh ; Dixit, Kaushal Kishore ;
Kyungpook mathematical journal, volume 50, issue 3, 2010, Pages 433~445
DOI : 10.5666/KMJ.2010.50.3.433
Although, interesting properties on the partial sums of analytic univalent functions have been investigated extensively by several researchers, yet analogous results on partial sums of harmonic univalent functions have not been so far explored. The main purpose of the present paper is to establish some new and interesting results on the ratio of starlike harmonic univalent function to its sequences of partial sums.
Meromorphic Function that Shares One Small Function with its Differential Polynomial
Li, Nan ; Yang, Lian-Zhong ;
Kyungpook mathematical journal, volume 50, issue 3, 2010, Pages 447~454
DOI : 10.5666/KMJ.2010.50.3.447
In this paper, we investigate the uniqueness problems of meromorphic functions that share a small function with its differential polynomials, and give a result which is related to a conjecture of R. Br
ck and improve the results of I. Lahiri and Q. C. Zhang.